# SDR CALA2023022200507

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 79,749 hours, 16,576 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Spring
- Part number: 76321130018
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 ON WALKROUND RIGHT MAIN GEAR FOUND AFT MAIN GEAR JURY STRUT SPRING MISSING. RIGHT MAIN GEAR JURY STRUT SPRINGS REPLACED. OPS GOOD.
